On linear maps leaving invariant the copositive/completely positive cones
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 801-815 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The objective of this manuscript is to investigate the structure of linear maps on the space of real symmetric matrices $\mathcal {S}^n$ that leave invariant the closed convex cones of copositive and completely positive matrices (${\rm COP}_n$ and ${\rm CP}_n$). A description of an invertible linear map on $\mathcal {S}^n$ such that $L({\rm CP}_n) \subset CP_n$ is obtained in terms of semipositive maps over the positive semidefinite cone $\mathcal {S}^n_+$ and the cone of symmetric nonnegative matrices $\mathcal {N}^n_+$ for $n \leq 4$, with specific calculations for $n=2$. Preserver properties of the Lyapunov map $X \mapsto AX + XA^t$, the generalized Lyapunov map $X \mapsto AXB + B^tXA^t$, and the structure of the dual of the cone $\pi ({\rm CP} _n)$ (for $n \leq 4$) are brought out. We also highlight a different way to determine the structure of an invertible linear map on $\mathcal {S}^2$ that leaves invariant the closed convex cone $\mathcal {S}^2_+$.
The objective of this manuscript is to investigate the structure of linear maps on the space of real symmetric matrices $\mathcal {S}^n$ that leave invariant the closed convex cones of copositive and completely positive matrices (${\rm COP}_n$ and ${\rm CP}_n$). A description of an invertible linear map on $\mathcal {S}^n$ such that $L({\rm CP}_n) \subset CP_n$ is obtained in terms of semipositive maps over the positive semidefinite cone $\mathcal {S}^n_+$ and the cone of symmetric nonnegative matrices $\mathcal {N}^n_+$ for $n \leq 4$, with specific calculations for $n=2$. Preserver properties of the Lyapunov map $X \mapsto AX + XA^t$, the generalized Lyapunov map $X \mapsto AXB + B^tXA^t$, and the structure of the dual of the cone $\pi ({\rm CP} _n)$ (for $n \leq 4$) are brought out. We also highlight a different way to determine the structure of an invertible linear map on $\mathcal {S}^2$ that leaves invariant the closed convex cone $\mathcal {S}^2_+$.
DOI : 10.21136/CMJ.2024.0002-24
Classification : 15A86, 15B48
Keywords: completely positive/copositive matrix; proper cone; semipositive matrix; positive semidefinite matrix; linear preserver problem
@article{10_21136_CMJ_2024_0002_24,
     author = {Jayaraman, Sachindranath and Mer, Vatsalkumar N.},
     title = {On linear maps leaving invariant the copositive/completely positive cones},
     journal = {Czechoslovak Mathematical Journal},
     pages = {801--815},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0002-24},
     mrnumber = {4804961},
     zbl = {07953679},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0002-24/}
}
TY  - JOUR
AU  - Jayaraman, Sachindranath
AU  - Mer, Vatsalkumar N.
TI  - On linear maps leaving invariant the copositive/completely positive cones
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 801
EP  - 815
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0002-24/
DO  - 10.21136/CMJ.2024.0002-24
LA  - en
ID  - 10_21136_CMJ_2024_0002_24
ER  - 
%0 Journal Article
%A Jayaraman, Sachindranath
%A Mer, Vatsalkumar N.
%T On linear maps leaving invariant the copositive/completely positive cones
%J Czechoslovak Mathematical Journal
%D 2024
%P 801-815
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0002-24/
%R 10.21136/CMJ.2024.0002-24
%G en
%F 10_21136_CMJ_2024_0002_24
Jayaraman, Sachindranath; Mer, Vatsalkumar N. On linear maps leaving invariant the copositive/completely positive cones. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 801-815. doi: 10.21136/CMJ.2024.0002-24

Cité par Sources :